# SDR AU960449

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Propeller: Mcauly 3AF32C508
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 813827
- Condition: Fod Tear
- Location: Propeller Assy S
- Component: Mcauly, 3AF32C508
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) FOREIGN OBJECT IMPACTED WITH BLADE TIP CAUSING TEAR IN BLADE - SUSPECT FOD CAME FROM SURFACE OF AIRFIELD
